MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD; PUMP, INFUSION, PCA
Model Number 21-2160-51
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical battery pack was implicated in a pump alarming and powering down for no reason.The pumps are being used for a pediatric clinical trial.There were no adverse events reported.

Brand Name
CADD
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10740102
Report Number3012307300-2020-10648
Device Sequence Number3510108
Product Code MEA
UDI-Device Identifier10610586031212
UDI-Public10610586031212
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21-2160-51
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1